Factoring Dickson Polynomials over Finite Fields

Manjul Bhargava, Michael E. Zieve

Research output: Contribution to journalArticle

19 Scopus citations

Abstract

We derive the factorizations of the Dickson polynomialsDn(X,a) andEn(X,a), and of the bivariate Dickson polynomialsDn(X,a)-Dn(Y,a), over any finite field. Our proofs are significantly shorter and more elementary than those previously known.

Original languageEnglish (US)
Pages (from-to)103-111
Number of pages9
JournalFinite Fields and their Applications
Volume5
Issue number2
DOIs
StatePublished - Apr 1999

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Algebra and Number Theory
  • Engineering(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Factoring Dickson Polynomials over Finite Fields'. Together they form a unique fingerprint.

  • Cite this